# SDR USAA011360

- Difficulty date: October 29, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.625 INCH, STATION 740 1.5 INCH BELOW STRINGER 23R.  CUT OUT DAMAGE, INSTALLED FILLER AT STRINGER, INSTALLED DOUBLER PER SRM 53-00-01 FIG NR 201.  (M)
